# SDR UALA2012011600344

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 37,015 hours, 15,223 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL RETRACTION GEAR SHOWED IN TRANSIT, WOULD NOT LOCK UP.  GEAR CYCLED, THEN RETRACTED NORMALLY. SEE PFR FOR NLG EXT PROX SENSOR 25GA TGT POS FAULT.  FOUND NO CURRENT FAULT, FAULT "N L-G EXT PROX SNSR 25GA TGT POS" ON PFR.  FOLLOWED TSM 32-3 1-00-810-842, CHECK INDUCTANCE, RESISTANCE, GAP, LGCIU BITE AND NLG FUNCTIONAL TEST REF 32-31-00-720-003 WITH NO DEFECTS NOTED.  REPLACED SENSOR 25GA AS PRECAUTIONARY REF MM 32-31-73-401 100124 AFTER REPLACEMENT SWING NOSE GEAR AGAIN, SEVERAL TIMES WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO GROUND CONDITION.
